Alert archive / Alabama / Freeze Warnings in 2017

Freeze Warning 1, NWS Mobile, AL

March 14, 20177 counties in Alabama

NWS Mobile, AL issued this freeze warning at Mar 14, 2017, 3:41 AM CDT for 7 counties in Alabama. It took effect at Mar 15, 2017, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2017, 3:41 AM CDT (08:41 UTC)
In effect from
Mar 15, 2017, 4:00 AM CDT
Expired
Mar 15, 2017, 8:00 AM CDT
In force
4 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Crenshaw County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 151 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

277 
WWUS74 KMOB 140841
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
341 AM CDT Tue Mar 14 2017

...Freeze Warning has been issued for Tonight for west-Central 
and Central Alabama with a Freeze Watch in effect for most of 
Southwest Alabama...Inland Southeast Mississippi and the Western
Florida Panhandle for Wednesday night...

.A cold airmass has settled over the area. Areas north of Highway
84 will see temperatures falling to below freezing tonight...with
most of the area seeing below freezing temperatures Wednesday 
night.

ALZ051-053>058-141645-
/O.NEW.KMOB.FZ.W.0001.170315T0900Z-170315T1300Z/
/O.NEW.KMOB.FZ.A.0001.170316T0600Z-170316T1300Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
341 AM CDT Tue Mar 14 2017

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 4 AM to 8 AM CDT Wednesday. A
Freeze Watch has also been issued. This Freeze Watch is in effect
from late Wednesday night through Thursday morning. 

* TEMPERATURE...Dropping to 30 to 32 degrees Tonight and 26 to 29
  degrees Wednesday night.

* IMPACTS...Freezing temperatures could damage sensitive plants 
and crops that haves sprouted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

ALZ052-059-060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-
141645-
/O.NEW.KMOB.FZ.A.0001.170316T0600Z-170316T1300Z/
Washington-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Chatom, Millry, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, 
Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
341 AM CDT Tue Mar 14 2017

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

The National Weather Service in Mobile has issued a Freeze Watch,
which is in effect from late Wednesday night through Thursday
morning. 

* TEMPERATURE...dropping to 26 to 28 degrees north of Highway 84
  to around 32 degrees along the I-10 corridor.

* IMPACTS...Freezing temperatures will damage sensitive plants 
and crops that haves sprouted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
4 follow-up statements
978 
WWUS74 KMOB 141707
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1207 PM CDT Tue Mar 14 2017

...Freeze Warning has been issued for tonight for parts of south 
central and southwest Alabama and a Freeze Warning has also now 
been issued for most of the remainder of Southwest Alabama...Inland
Southeast Mississippi and the interior western Florida panhandle 
for Wednesday night...

.A cold airmass is settling in over the area. Areas north of 
Highway 84 will see temperatures falling to below freezing 
tonight...the most areas except for the immediate coast expected
to see below freezing temperatures Wednesday night.

ALZ051-053>058-150115-
/O.UPG.KMOB.FZ.A.0001.170316T0600Z-170316T1300Z/
/O.NEW.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
/O.CON.KMOB.FZ.W.0001.170315T0900Z-170315T1300Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
1207 PM CDT Tue Mar 14 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
WEDNESDAY...
...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 4 AM to 8 AM Wednesday and from 
1 AM to 8 AM CDT Thursday. 

* TEMPERATURE...Dropping to 30 to 32 degrees Tonight and 26 to 29
degrees Wednesday night. 

* IMPACTS...Freezing temperatures could damage sensitive plants
  and crops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ052-059-060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-
150115-
/O.UPG.KMOB.FZ.A.0001.170316T0600Z-170316T1300Z/
/O.NEW.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
Washington-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Chatom, Millry, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, 
Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
1207 PM CDT Tue Mar 14 2017

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 1 AM to 8 AM CDT Thursday. The
Freeze Watch is no longer in effect. 

* TEMPERATURE...dropping to 26 to 28 degrees north of Highway 84 
  to around 30 to 32 degrees down along the I-10 corridor. 

* IMPACTS...Freezing temperatures will damage sensitive plants and
  crops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
828 
WWUS74 KMOB 142342
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
642 PM CDT Tue Mar 14 2017

...Freeze Warning remains in effect for tonight for parts of 
south central and southwest Alabama...

...Freeze Warning remains in effect for most of the remainder of 
Southwest Alabama...Inland Southeast Mississippi and the interior
western Florida panhandle for Wednesday night...

.A cold airmass is settling in over the area. Areas north of
Highway 84 will likely see temperatures falling to below freezing
tonight. Most areas...except for the immediate coast...will likely 
see below freezing temperatures Wednesday night.

ALZ051-053>058-150800-
/O.CON.KMOB.FZ.W.0001.170315T0900Z-170315T1300Z/
/O.CON.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
642 PM CDT Tue Mar 14 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
WEDNESDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to 30 to 32 degrees Tonight and 26 to 
  29 degrees Wednesday night.

* IMPACTS...Freezing temperatures will likely kill sensitive...
  unprotected outdoor plants and crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ052-059-060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-
150800-
/O.CON.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
Washington-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Chatom, Millry, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, 
Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
642 PM CDT Tue Mar 14 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...dropping to around 30 to 32 degrees to down along
  the I-10 corridor. 

* IMPACTS...Freezing temperatures will likely kill sensitive...
  unprotected outdoor plants and crops.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
186 
WWUS74 KMOB 150757
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
257 AM CDT Wed Mar 15 2017

...Freeze Warning remains in effect until 8 AM CDT this morning 
for parts of south central and southwest Alabama...

...Freeze Warning remains in effect for most of the remainder of
Southwest Alabama...Inland Southeast Mississippi and the interior
western Florida panhandle late tonight through early Thursday
morning...

.A cold surface ridge of high pressure will continue to build into
the region through Thursday morning. Clear skies, light northerly
winds and a dry airmass will maintain favorable conditions for a 
light freeze across locations north of Highway 84 early this 
morning. Most areas...except for the immediate coast...will likely
fall below freezing late tonight and early Thursday morning.

ALZ051-053>058-151300-
/O.CON.KMOB.FZ.W.0001.170315T0900Z-170315T1300Z/
/O.CON.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
257 AM CDT Wed Mar 15 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to 30 to 32 degrees early this morning
  and 26 to 29 degrees late tonight and early Thursday morning. 

* IMPACTS...Freezing temperatures will likely kill sensitive... 
  unprotected outdoor plants and crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ052-059-060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-
151300-
/O.CON.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
Washington-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Chatom, Millry, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, 
Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
257 AM CDT Wed Mar 15 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...dropping to around 27 to 32 degrees to down along
the I-10 corridor. 

* IMPACTS...Freezing temperatures will likely kill sensitive... 
  unprotected outdoor plants and crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
529 
WWUS74 KMOB 151305
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
805 AM CDT Wed Mar 15 2017

...Freeze Warning remains in effect for most of Southwest 
Alabama...Inland Southeast Mississippi and the interior western 
Florida panhandle late tonight through early Thursday morning...

.A cold surface ridge of high pressure will continue to build
into the region through Thursday morning. Clear skies, light
northerly winds and a dry airmass will maintain favorable
conditions for a light freeze across most areas...except for the 
immediate coast...late tonight and early Thursday morning.

ALZ051-053>058-152130-
/O.EXP.KMOB.FZ.W.0001.000000T0000Z-170315T1300Z/
/O.CON.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Including the cities of Butler, Lisman, Silas, Grove Hill, 
Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, 
Evergreen, Greenville, Brantley, and Luverne
805 AM CDT Wed Mar 15 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...Dropping to 30 to 32 degrees early this morning 
  and 26 to 29 degrees late tonight and early Thursday morning. 

* IMPACTS...Freezing temperatures will likely kill sensitive... 
  unprotected outdoor plants and crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ052-059-060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-
152130-
/O.CON.KMOB.FZ.W.0002.170316T0600Z-170316T1300Z/
Washington-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Chatom, Millry, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, 
Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
805 AM CDT Wed Mar 15 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE...dropping to around 27 to 32 degrees to down 
  along the I-10 corridor.

* IMPACTS...Freezing temperatures will likely kill sensitive... 
  unprotected outdoor plants and crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 13, 11:57 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Mar 13, 11:57 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1157 PM CDT Mon Mar 13 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...
VFR Conditions dominate for the majority of the forecast period,
though MVFR ceilings should persist prior to mid morning. Breezy
northwest winds are to be expected for the next 24 hours. 17/DJ &&

.PREV DISCUSSION... /issued 651 PM CDT Mon Mar 13 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...IFR to MVFR cigs and visibilities through about
14.15z followed by mostly MVFR cigs through 15.00z. Expect light
rain ahead and along a cold front that moves across the north
central gulf coast region including all terminal sites in
southwest Al and northwest Fl through about 14.05z. Winds will be
northwest at 8 to 12 knots with higher gusts to near 20 knots
through 15.00z. 32/ee

PREV DISCUSSION... /issued 411 PM CDT Mon Mar 13 2017/

NEAR TERM /Now Through Tuesday/...A weak low developing over
the north central Gulf will continue to create light rain along the
immediate coast though this afternoon. Meanwhile, an approaching
cold front will bring more light rain showers to the area later this
evening. The rain will end from the west by midnight with a much
colder and drier airmass moving in for Tuesday. Wrap around low
clouds will linger into Tuesday morning before breaking up my mid to
late morning. Highs on Tuesday will range from the low to mid 50s
inland to low 60s near the coast. Lows tonight will fall into the
low 40s inland mid and upper 40s along the coast. 13/JC

SHORT TERM /Tuesday night Through Thursday night/...Cool and dry
high pressure will be building into the area from the north
throughout the short term period with mostly clear to partly
cloudy skies expected and no rain. Light northerly surface flow
expected through most of the period, becoming a little more
easterly by Thursday night. Primarily a temperature forecast
through the period. Overnight lows early in the period rather
cold, in fact below normal for this time of the year. Lows Tuesday
night/Wednesday morning will range from the lower 30s extreme
northern portions of the forecast area to the upper 30s across
most of the region to near 40 at the coast. Far northern portions
of Choctaw, Wilcox, Butler and Crenshaw counties may see
temperatures dip to right around the freezing mark for an hour or
two around sunrise Wednesday morning, but near freezing temps
should be of short duration. Wednesday night/Thursday morning will
be colder and with more widespread freezing or just below
temperatures. Temperatures ranging from the upper 20s over
interior northeastern counties and low 30s over nearly all
interior counties/zones...and even dropping to mid and upper 30s
near the coast. Freezing or just below temperatures very possible
generally everywhere along and north of roughly a Crestview to
Atmore to Lucedale line. Due to the relatively mild winter so far,
and the fact that there is a considerable amount of "early
blooming", we will likely issue a Freeze Watch for that general
area Tuesday, and upgrade to a Freeze Warning either Tuesday
night or on Wednesday. Current data suggests possibility of at
least 6-8 hours of freezing or slightly below freezing
temperatures late Wednesday night into the early morning hours
Thursday. Slight warming Thursday night with min temps primarily
in the 40s. Highs Wednesday in the middle 50s areawide, upper 50s
and lower 60s on Thursday. 12/DS

LONG TERM /Friday Through Monday/...Surface high pressure ridge
becomes more east-west oriented over the area Friday and
Saturday, with surface winds becoming more south and
southwesterly, bringing continued warming temps and increased
moisture. A cold front moves through on Saturday, with a chance
for showers, otherwise long term period dry. High temps warming
from the upper 60s and around 70 on Friday to into the mid 70s by
Sunday and Monday. Overnight lows fairly uniform, ranging from
upper 40s and lower 50s inland to mid and upper 50s at the coast
each night. 12/DS

MARINE...A weak cold front will stall near the coast late tonight
into thursday with a generally light and variable wind flow. A light
to moderate southerly flow then persists late Thursday through
Friday. A light to moderate northerly flow develops Saturday and over
the weekend in the wake of a cold front that moves offshore Saturday
morning. Scattered to numerous showers and thunderstorms are
expected ahead of the front Friday into Friday night. 13/JC

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory until 10 AM CDT Tuesday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 13, 1:53 PM CDT, 13 hours 48 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
153 PM CDT Mon Mar 13 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-141900-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
153 PM CDT Mon Mar 13 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A much colder airmass will move into the region on Tuesday with
lows Tuesday night falling to around freezing across far northern
portions of the area. Wednesday night will be even colder, with
lows in the upper 20s and low 30s inland to upper 30s to around 40
along the coast.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Sunday.

GMZ630>635-650-655-670-675-141900-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
153 PM CDT Mon Mar 13 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

Hazardous conditions for small craft will continue through Tuesday
morning due to strong east to northeast winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moderate to strong offshore flow will continue to create
hazardous conditions for small craft Tuesday into Friday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:41 AM CDTFreeze WatchMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more8 hr
Mar 14, 12:07 PM CDTFreeze WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more44 hr

Nearby

Freeze Warnings in Alabama, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.